# SDR 99ZZZX1850

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Screw
- Part number: 580867
- Condition: Failed
- Location: Flap Actuator
- Component: Sperryvicrs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT SEAL RETAINING SCREWS, 6 EACH, WERE FOUND BACKED OUT OF THEIR RESPECTIVE SCREW HOLES IN BEARING SLEEVE PN 79092 CAUSING EXCESSIVE LEAKAGE PAST THE SHAFT SEAL O-RING PN 271202.  THIS HAS BEEN NOTED TO HAVE OCCURRED ON ANOTHER MOTOR ASSY.  STAKE SCREW UPON INSTALLATION OR USE OF LOCKTITE ON SCREW THREADS.  INSTALLING A LONGER SCREW FOR BETTER THREAD ENGAGEMENT OR REPLACE THE SCREW WITH A DIFFERENT TYPE/DESIGN.  COMPONENT P/N MS9391130ZE4C.
